# SDR WX0A2022082474218

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 48,814 hours, 35,505 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 7000-0010: ON LH OVERWING BODY FAIRING, FWD EMERGENCY LIGHT, AFT BULB FOUND INOP. TO BE INVESTIGATED. / ON LH OVERWING BODY FAIRING, FWD EMERGENCY LIGHT, AFT BULB RE-INSTALLED PROPERLY AND TESTED SERVICEABLE IAW AMM 33-51-15-400-001-A."
